279 results in 47Axx
The space
$\mathbf {L_1(L_p)}$ is primary for 1 < p < ∞
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 10 / 2022
- Published online by Cambridge University Press:
- 30 May 2022, e32
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Operator noncommutative functions
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 66 / Issue 2 / June 2023
- Published online by Cambridge University Press:
- 24 May 2022, pp. 492-508
- Print publication:
- June 2023
-
- Article
- Export citation
Model spaces invariant under composition operators
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 66 / Issue 1 / March 2023
- Published online by Cambridge University Press:
- 25 March 2022, pp. 204-217
- Print publication:
- March 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Sur le spectre des opérateurs rigides
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 43 / Issue 4 / April 2023
- Published online by Cambridge University Press:
- 01 March 2022, pp. 1351-1362
- Print publication:
- April 2023
-
- Article
- Export citation
Matrix inequalities and majorizations around Hermite–Hadamard’s inequality
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 65 / Issue 4 / December 2022
- Published online by Cambridge University Press:
- 10 January 2022, pp. 943-952
- Print publication:
- December 2022
-
- Article
- Export citation
Operator valued analogues of multidimensional Bohr’s inequality
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 65 / Issue 4 / December 2022
- Published online by Cambridge University Press:
- 10 January 2022, pp. 1020-1035
- Print publication:
- December 2022
-
- Article
- Export citation
FUNCTIONAL CALCULI FOR SECTORIAL OPERATORS AND RELATED FUNCTION THEORY
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 22 / Issue 3 / May 2023
- Published online by Cambridge University Press:
- 04 October 2021, pp. 1383-1463
- Print publication:
- May 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Spectral properties of a beam equation with eigenvalue parameter occurring linearly in the boundary conditions
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 152 / Issue 3 / June 2022
- Published online by Cambridge University Press:
- 30 July 2021, pp. 780-801
- Print publication:
- June 2022
-
- Article
- Export citation
Wold decomposition on odometer semigroups
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 152 / Issue 3 / June 2022
- Published online by Cambridge University Press:
- 13 July 2021, pp. 738-755
- Print publication:
- June 2022
-
- Article
- Export citation
THE RESOLVENT AND RIESZ TRANSFORM ON CONNECTED SUMS OF MANIFOLDS WITH DIFFERENT ASYMPTOTIC DIMENSIONS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 104 / Issue 2 / October 2021
- Published online by Cambridge University Press:
- 24 June 2021, pp. 344-345
- Print publication:
- October 2021
-
- Article
-
- You have access
- Export citation
EQUIVALENCE OF SEMI-NORMS RELATED TO SUPER WEAKLY COMPACT OPERATORS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 104 / Issue 3 / December 2021
- Published online by Cambridge University Press:
- 22 June 2021, pp. 506-518
- Print publication:
- December 2021
-
- Article
- Export citation
Operator equalities and Characterizations of Orthogonality in Pre-Hilbert C*-Modules
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 64 / Issue 3 / August 2021
- Published online by Cambridge University Press:
- 17 June 2021, pp. 594-614
-
- Article
- Export citation
HERMITIANS IN MATRIX ALGEBRAS WITH OPERATOR NORM – II
- Part of
-
- Journal:
- Glasgow Mathematical Journal / Volume 64 / Issue 2 / May 2022
- Published online by Cambridge University Press:
- 10 June 2021, pp. 376-396
- Print publication:
- May 2022
-
- Article
- Export citation
Chaos and frequent hypercyclicity for composition operators
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 64 / Issue 3 / August 2021
- Published online by Cambridge University Press:
- 04 June 2021, pp. 513-531
-
- Article
- Export citation
Multiplicities, invariant subspaces and an additive formula
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 64 / Issue 2 / May 2021
- Published online by Cambridge University Press:
- 30 April 2021, pp. 279-297
-
- Article
- Export citation
AN UNBOUNDED OPERATOR WITH SPECTRUM IN A STRIP AND MATRIX DIFFERENTIAL OPERATORS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 105 / Issue 1 / February 2022
- Published online by Cambridge University Press:
- 16 April 2021, pp. 146-153
- Print publication:
- February 2022
-
- Article
-
- You have access
- Open access
- Export citation
The effects of diffusion on the principal eigenvalue for age-structured models with random diffusion
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 152 / Issue 1 / February 2022
- Published online by Cambridge University Press:
- 23 March 2021, pp. 258-280
- Print publication:
- February 2022
-
- Article
- Export citation
The polarization constant of finite dimensional complex spaces is one
- Part of
-
- Journal:
- Mathematical Proceedings of the Cambridge Philosophical Society / Volume 172 / Issue 1 / January 2022
- Published online by Cambridge University Press:
- 04 March 2021, pp. 105-123
- Print publication:
- January 2022
-
- Article
- Export citation
Some matrix inequalities of log-majorization type
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 65 / Issue 1 / March 2022
- Published online by Cambridge University Press:
- 26 February 2021, pp. 95-105
- Print publication:
- March 2022
-
- Article
- Export citation
NONNEGATIVE POLYNOMIALS, SUMS OF SQUARES AND THE MOMENT PROBLEM
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 104 / Issue 2 / October 2021
- Published online by Cambridge University Press:
- 19 February 2021, pp. 337-341
- Print publication:
- October 2021
-
- Article
-
- You have access
- Export citation